Journal of Statistical Physics

, Volume 26, Issue 1, pp 173–179

On the Hausdorff dimension of fractal attractors

  • P. Grassberger


We consider such mappingsxn+1=F(xn) of an interval into itself for which the attractor is a Cantor set. For the same class of mappings for which the Feigenbaum scaling laws hold, we show that the Hausdorff dimension of the attractor is universally equal toD=0.538 ...

Key words

One-dimensional mappings Cantor sets attractors Hausdorff dimension 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • P. Grassberger
    • 1
  1. 1.Physics DepartmentUniversity of WuppertalWuppertalGermany

Personalised recommendations